# SDR MALA050305

- Difficulty date: March 26, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,939 hours, 20,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RIGHT O/B FLOOR FLANGE IS CORRODED AND HAS DAMAGE FROM SCREW BETWEEN FS 570-590.  DAMAGE HAS BEEN REPAIRED ON EMBRAER WORK ORDER 211921.
